Three weeks ago I missed three birth control pills in one week, the second week of the pack. I did as the package directed and started a new pack on Sunday, which made me "skip" a period (the inactive pills). About six pills after I started the new pack I had unprotected sex, however no semen was released into me. Now, after taking the pill exactly on time every day, yesterday I experienced a watery brown discharge mixed with red (didn't spot much but I could see it when I cleaned myself) and today it's primarily red. Along with this I've been having cramps very similar to period cramps. I've had no other pregnancy like symptoms (ie, fatigue or breast tenderness) and I've experienced breakthrough bleeding before.
You don't wait until sunday to start a new pack, unless that's the day you discover you didn't take 3 pills. You should start a new pack right away. Its break thru bleeding. Bleeding is NOT sign of pregnancy. Implantation bleeding is rare. I have yet to meet someone who has had pregnancies who had that. Its a phenomenon of the internet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2014 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 3 May 2016 • 0 answers
Birth Control Pills - I got my period or breakthrough bleeding, whichever you want to call it while?
Posted 4 May 2017 • 1 answer
Posted 13 Aug 2017 • 1 answer